# SDR CA190411003

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inaccurate
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE : 43929  SER - ATC COMPLAINED THAT XPDR WAS GIVING FL550 INSTEAD OF FL390  O CREW:XNDR#2 FAIL, ATC COMPLAINED THAT XPDR WAS GIVING FL550 INSTEAD OF FL390 - AFTER FULL POWER RESET-XPDR OPS TESTED-OK (TC# 20190411003)
